MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jm-105 provided low values.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Additional Manufacturer Narrative
It was reported to draeger that the jm105 was readings lower than the total serum bilirubin (tsb).The jm105 was returned to draeger for evaluation.The draeger technician found the jaunice meter was performing within the acceptable range prior to a recalibration.The draeger technician did notice a low battery icon after charging the device and then checking the values against the base.According to the ifu, a low battery would have a low battery indicator that would be obvious to the user and a battery malfunction would show an error05 and the device should be removed from service.The draeger technician replaced the battery and although no malfunction with meter readings was identified, the meter was recalibrated for customer satisfaction and was returned to the customer.The customer provided patient jaundice meter readings and blood readings comparison data along with answers to the jm105 clinical questions.Based on the information given by the user, criteria for proper use of the jm105 and for processing the blood for tsb measurements were being met.An analysis of the data provided did not result in a precise root cause explaining the values that were not within the 1.5 deviation, which drager has determined through clinical trials to be acceptable deviations.The product manager has recommended an on-site evaluation to observe and determine if there is a user influence on the readings that are being obtained and has asked marketing and sales to reach out to the customer.No further issues have been reported with this device.If further information becomes available to help determine root cause, this complaint will be reopened for proper documentation.
 
Event or Problem Description
It was reported that the jm105 provided low values.No adverse patient impact was reported.

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key18777815
Report Number2510954-2024-00004
Device Sequence Number18185138
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)230913(93)MU20105-25
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age4 DA
Patient SexUnknown
Patient RaceWhite